EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0330 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Aseptic loosening (4883)
| Date of Event |
04/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-010-01-0330 logic femoral ps cem right sz 3, (b)(6).200-02-32 three peg patella 32mm, (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 74 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, osteolysis, synovitis, polyethylene wear, bone grafting, instability, loss of mobility, swelling, pain.Additionally femoral knee debonding/loosening and acute pain of their right knee was reported.No further issues or complications were reported.No additional information is available.